On a class of non linear Schrödinger equations with non local interactions. (English) Zbl 0407.35063


35P25 Scattering theory for PDEs
35G25 Initial value problems for nonlinear higher-order PDEs
35B40 Asymptotic behavior of solutions to PDEs
47J05 Equations involving nonlinear operators (general)
81U99 Quantum scattering theory
Full Text: DOI EuDML


[1] Baillon, J.B., Cazenave, T., Figueira, M.: Equation de Schrödinger non linéaire. C.R. Acad. Sci. Paris, Sér. A284, 869-872 (1977) · Zbl 0349.35048
[2] Friedman, A.: Partial differential equations. New York: Holt, Rinehart & Winston, 1969 · Zbl 0224.35002
[3] Ginibre, J., Velo, G.: On a class of non linear Schrödinger equations I. The Cauchy problem, general case. J. Functional Analysis32, 1-32 (1979). II. Scattering theory, general case. J. Functional Analysis32, 33-71 (1979). III. Special theories in dimensions 1, 2 and 3. Ann. Inst. H. Poincaré, Sect. A28, 287-316 (1978) · Zbl 0396.35028
[4] Ginibre, J., Velo, G.: The classical field limit of scattering theory for non relativistic many boson systems. Comm. Math. Phys.66, 37-76 (1979) · Zbl 0443.35067
[5] Gross, E.P.: In: Physics of Many-particle systems, Vol. 1 (Meeron E., ed.) pp. 231-406. New York, London, Paris: Gordon & Breach (1966)
[6] Lin, J.E., Strauss, W.: Decay and Scattering of Solutions of a non linear Schrödinger Equation. J. Functional Analysis30, 245-263 (1978) · Zbl 0395.35070
[7] Pecher, H., von Wahl, W.: Time dependent non linear Schrödinger equations. Manuscripta Math. (to appear) · Zbl 0399.35030
[8] Strauss, W.: The non linear Schrödinger equation. In: Proceedings of a Conference on Continuum Mechanics and Partial Differential Equations (Rio de Janeiro (1977), pp. 452-465. Amsterdam-New York-Oxford: North Holland 1978
[9] Bove, A., Da Prato, G., Fano, G.: An existence proof for the Hartree-Fock time-dependent problem with bounded two-body interaction. Comm. Math. Phys.37, 183-191 (1974); On the Hartree-Fock time-dependent problem, Comm. Math. Phys.49, 25-33 (1976) · Zbl 0303.34046
[10] Chadam, J., Glassey, R.T.: Global existence of solutions to the Cauchy problem for time dependent Hartree equations. J. Mathematical Phys.16, 1122-1130 (1975). Glassey, R.T.: Asymptotic behaviour of solutions to certain Nonlinear Schrödinger Hartree equations. Comm. Math. Phys.53, 9-18 (1977) · Zbl 0299.35084
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.